It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Gav on November 30, 2000 at 22:32:07:

I am just writing to ask if anyone has the feeling that they are losing it.I was diagnosed with epilepsy when i was 9(i am now 22) but was fine when put on epilim to the age of about 18 when i had a couple of seizures.The docs changed me medication eventually because i was on a too high dose of epilim and was getting terrible side effects(weight gain,constant sleeping and no energy).The past 4 years have been spent trying gabapentin,topiramate,carbozenine and lamotrigine in different quantities and combinations.I either have bad side effects or they did not control the epilepsy.Now after 4 years i am on epilim and lamorigine so it feels like I have wasted 4 years and i am back where i started.Work is also concerned at my time off and are thinking of getting rid of me although i have now got a referral to a special clinic.I get strange feelings though.I get deja vous of deja vous.I also get strong feelings and also get lots of "ideas" and thoughts coming into my head at the same time.On my current dose I no longer am unable to speak or think correctly so that is good but i still believe that I am slower in my thinking and not the person i should be.My relatives say that i do change personality with the different drugs i have tried.Does anyone else feel like they are not the person they are.I feel like I am slowly going mad trying to figure out what feelings and thoughts are from the drugs,what are from the epilepsy and what are from me.Am i alone?Please reply with any thoughts.

gav

Follow Ups

All times are GMT -7. The time now is 02:32 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!